I've been taking the Ortho Evra birth control patch for about 1 month now, and am on my patch free week. I took it off two days early because of bad irritation, and I'm not even experiencing before-hand cramping? I didn't have my period at all last month (September 2014), but that was to be expected because of when I started using the patch. I did it on purpose so I'd have my periods at the beginning of the month instead of the end. Is it normal to not have my period the first patch free week, or could I be pregnant?
It could just be because you were trying to change your period. They also decrease the amount you have to bleed. Put a new one when its due, and you can do a pregnancy test in a week to rule that out. For future referrence you can't take them off a few days early, that's like not taking the last few pills in the pack.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2013 • 2 answers
Updated 28 Dec 2013 • 1 answer
Updated 3 Dec 2014 • 1 answer
Ortho Evra - I removed my patch last sunday to begin my patch free week and didn't realise I had no?
Updated 10 Dec 2014 • 1 answer
Updated 8 Oct 2015 • 1 answer